Volume 14, Issue 1 (4-2019)                   IJMSI 2019, 14(1): 21-34 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bardestani F, Adhami S R. Isotropic Constant Dimension Subspace Codes. IJMSI. 2019; 14 (1) :21-34
URL: http://ijmsi.ir/article-1-849-en.html
Abstract:  

 In network code setting, a constant dimension code is a set of k-dimensional subspaces of F nq . If F_q n is a nondegenerated symlectic vector space with bilinear form f, an isotropic subspace U of F n q is a subspace that for all x, y ∈ U, f(x, y) = 0. We introduce isotropic subspace codes simply as a set of isotropic subspaces and show how the isotropic property use in decoding process, then we show that for suitable parameters there are isotropic spread codes.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA

© 2019 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb